# SDR PCAA0402162

- Difficulty date: February 2, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 27,237 hours, 29,944 cycles
- Engine: Pwa PW120A
- Engine time: 36,567 hours, 41,113 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Part time: 36,567 hours, 41,113 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3884, SYRACUSE TO PHILADELPHIA, HAD TO DIVERT TO AVOCA DUE TO ODOR IN THE CABIN AND COCKPIT.  MAINTENANCE INVESTIGATED AND REMOVED AND REPLACED THE AIR CYCLE MACHINE AND THE NR 2 AIR SWITCHING VALVE.  PROBLEM STILL EXISTED.  AIRCRAFT WAS FERRIED TO MIDDLETOWN FOR REMOVAL AND REPLACEMENT OF THE RIGHT HAND ENGINE.
